# SDR QR9R2023111400001

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724059789
- Aircraft time: 3,216 hours
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 400331
- Part serial: 16A43
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION, MAINTENANCE DETECTED HALF OF THE DISPLAY OF THE HUMS CONTROL PANEL DID NOT SHOW ANY WORDING. PART RECEIVED BAD FROM SUPPLY.
